MathSciNet Relay Station
MathSciNet bibliographic data
MR1734362 35J10 (35A08 35B45 47F05)
Kurata, Kazuhiro; Sugano, Satoko A remark on estimates for uniformly elliptic operators on weighted $L^p$ spaces and Morrey spaces. Math. Nachr. 209 (2000), 137–150.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement